# SDR TWAA9616002

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - DURING CLIMB, NR 3 ENGINE, S/N 4456 EXPERIENCED HIGH AVM.  ENGINE WAS SHUT DOWN.  INLET AND EXHAUST WERE CHECKED, CHIP DETECTORS CHECKED, AND GEARBOX WAS DRAINED AND SERVICED.  NO DEFECTS WERE NOTED.  ACCOMPLISHED TRIM BALANCED.  (M)
